| Model Number |
72404252 |
| Medical Device Problem Codes |
Fluid/Blood Leak (1250); Inflation Problem (1310); Material Puncture/Hole (1504); Air/Gas in Device (4062)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
05/07/2026
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Model number/catalog number: 72404156.Serial number: n/a.Batch/lot number: 0155243004.Model/catalog description: reservoir.Unique identifier (udi) # (b)(4).The device is not available for analysis; therefore, no physical analysis of the product could be performed.The reported device performance allegation cannot be confirmed.Based on the information available the cause that contributed to the reported event cannot be established.Therefore, a conclusion code of cause not established was assigned to this investigation.
Event or Problem Description
It was reported that this inflatable penile prosthesis (ipp) was not inflating.Upon inspection, a hole in the tubing on the right side of the cylinders, air in the system, and associated fluid loss were noted.As a result, the device was explanted and replaced.No patient complications were reported.